# SDR CALA2014041490820

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 40,811 hours, 17,706 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MANUAL REFUELING ADAPTER APERTURE HAS PITTING CORROSION RIB 19 - RIB 20.  BLENDED THE AREA & MEASURED REMAINING THICKNESS.
